# SDR 2015FA0000469

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: General aviation
- Aircraft: N816SA
- Make and model: Pilats PC1247
- Aircraft serial: 1499
- Aircraft time: 1,768 hours, 1,707 cycles
- Engine: Pwa PT6A67
- Engine time: 1,768 hours, 1,707 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 065001885103
- Part serial: B2395
- Condition: Failed
- Part time: 1,768 hours, 1,707 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF BOTH AHRS CHANNELS A+B DURING FLIGHT. PILOTS RETURNED TO ORIGIN.
